# SDR SWAA2022010646715

- Difficulty date: November 22, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 927
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED BS 927+10- BS927+11 BL 0 WL 208 ; / [01] REMOVED FLOOR SUPPORT ANGLE AT BS 927+10 BL 0 WL 208 IAW SRM 51-40-02; [02] CORRECTION OF BODY STATIONS. REMOVED FLOOR SUPPORT ANGLE AT BS 927-947 BL 0 WL 208 IAW SRM 51-4-02; [03] CERTIFIED; [04] LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE AT BS 927-947 BL 0 WL 208 SRM 51-40-05-0G-0 AND DWG 147A5400 SHEET 22. OK TO INSTALL.; [05] VERIFIED LOCATE AND DRILL OF THE BS 927-947 BL 0 WL 208 INTERCOSTAL TOP CHORD PER SRM 51-40-05-0G-0 AND DWG 147A5400 SHEET 22. OK TO INSTALL.; [06] INSTALLED BS 927-947 BL 0 WL 208 INTERCOSTAL TOP CHORD PER SRM 51-40-02- DWG 147A5400 SHEET 22.; [07] VERIFIED CORRECTIVE ACTION 6; [08] VERIFIED JOB COMPLETE
